Active Ingredients: Each tablet/caplet contains: Acetaminophen 500 mg., Pseudoephedrine Hydrochloride 30 mg.
Inactive Ingredients: Croscarmellose Sodium, Crospovidone, FD&C Yellow No. 6 Aluminum Lake, Microcrystalline Cellulose, Povidone, Pregelatinized Starch and Stearic Acid. May also contain: Calcium Stearate, Candelilla Wax, Carnauba Wax, D&C Yellow No. 10 Aluminum Lake, Hydroxypropyl Cellulose, Hydroxypropyl Methylcellulose, Poly-ethylene Glycol, Polysorbate 80, Titanium Dioxide, and Zinc Stearate. See package for complete listing.
For the temporary relief of minor aches, pains, and headache and nasal congestion associated with sinusitis.
Dosage: Adults and children 12 years of age and over: 2 tablets or caplets every 6 hours while symptoms persist, not to exceed 8 tablets or caplets in 24 hours, or as directed by a doctor. Children under 12 years of age: consult a doctor.
: Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. Do not take this product for more than 10 days. If symptoms do not improve or are accompanied by fever that lasts for more than 3 days, or if new symptoms occur, consult a doctor. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
How Supplied: Sinutab® Sinus Medication, Maximum Strength Without Drowsiness Formula, Caplets and Tablets are supplied in child-resistant blister packs in boxes of 24 tablets or caplets and in boxes of 48 caplets.
Store at 59° to 77°F in a dry place.